Forwarding in discrete-time nonlinear systems

F. Mazenc, H. Nijmeijer

Research output: Contribution to journalArticleAcademicpeer-review

27 Citations (Scopus)


We propose a family of bounded globally asymptotically stabilizing feedbacks for a class of discrete-time `feedforward’ systems. Our approach is inspired by similar work for continuous-time nonlinear systems in feedforward form. The proposed methodology is constructive and is based on a Lyapunov design and allows the construction of arbitrarily small stabilizing feedbacks.
Original languageEnglish
Pages (from-to)823-835
JournalInternational Journal of Control
Issue number5
Publication statusPublished - 1998


Dive into the research topics of 'Forwarding in discrete-time nonlinear systems'. Together they form a unique fingerprint.

Cite this